I had Juvederm Voluma injections done yesterday. I am extremely unhappy with the results. Most of the product was concentrated in my cheek area, and when I smile my cheecks are abnormally fat and my eyes look more hollow than ever.
I just had injections yesterday and now have large lumpy area next to smile lines, I thought the filler was injected in lines not tissue around it. Does this go away or does it need to be massaged into wrinkle area?
I had Juvederm filler placed in my lip 3 days ago. There was some bleeding and a fair amount of bruising. It is getting better, but my lips still feel lumpy. Will that smooth out in a few days or not? Should I contact my provider?
I am unhappy with my Juvederm lipnose line filler done 2 mos ago. Now my face is puffy & upper lip is duck-like. I'd prefer not to undergo another needle. Can I do anything at home to lessen the effect or shorten the life of the product?
I had Voluma injected into my cheeks a little over a month ago. My right cheek is fine, but my left cheek is still hard, swollen, and now very red. I went to back to the person who injected me to show her my swollen cheek and she said nothing is wrong. It looks awful; I can't believe that this is normal. My husband thinks it is infected. What should I do?
I got juvederm in my upper lip yesterday and today I have these huge clear blisterlike areas under my lip. They don't hurt and they are not red or irritated. I called my doc and she said to massage it for a week. Why did this happen? Will I be ok?
I had Juvederm injected into my lips 17 Months ago. A few months after having the injections, a lump appeared in my upper lip and it hurt. My doctor applied a massage and suddenly that lump blew up inside. It is smaller now, but I still have a number of many lumps. I am afraid. What should I do?
I had 2 syringes of Voluma 4 weeks ago & don't like the results. I want to have the filler dissolved. What does the the process entail? Will the Voluma all dissolve, or will my face continue to appear uneven? Also, how long does it take for it to dissolve after injection?